# SDR KC82002F00000

- Difficulty date: February 13, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N95CK
- Make and model: Lear 25D
- Aircraft serial: 248
- Engine: Ge CJ6101
- System (JASC): 2731 · Elevator Tab Control System
- Part: Connector
- Condition: Loose
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY PITCH TRIM WILL NOT PITCH UP.  TIGHTENED LOOSE CONNECTOR PLUG AT TWO SPEED TRIM BOX AND RE-SAFTIED.  FUNCTIONAL CHECK OF TRIM SYSTEM COMPLIED WITH PER MFG MM.
